Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling of happiness in one minute, low, upset and angry in the other. Cause and remedy?

hello i dont know if this is normal but i can be very happy one minuite and the next im very low and upset and very angry it happens all the time every day and it happens for no reason?
Asked On : Sat, 24 Mar 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist, Periodontics 's  Response
this not is not a problem to be worried at all.but this is not normal.
try to following things in your life :
1.Keep all your stress and worries aside.
2.believe in the fact life is to enjoy.
3. try doing meditation daily for half an hour.
4. i think there is some thing that is bothering you all the time. if so try not to think about it.
5.make true friends, spend time and share with them.this will keep you relaxed and engaged.
hope these will help in solving your problem.
thank you
Answered: Sat, 24 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Kamal Kishore Bandil's  Response
You have to take anti psychotic med with your family doctor giuide
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor